应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2018 Vol.34 Issue.4,
Published 15 November 2018

ARTICLES
ARTICLES
659 Super Edge-connectivity and Zeroth-order General Randi? Index for -1 ≤ α < 0
Zhi-hong HE, Mei LU
2018 Vol. 34 (4): 659-668 [Abstract] ( 24 ) [HTML 1KB] [ PDF 0KB] ( 0 )
669 Asymptotic Theory for Relative-Risk Models with Missing Time-Dependent Covariates
Zai-ying ZHOU, Peng-cheng ZHANG, Ying YANG
2018 Vol. 34 (4): 669-692 [Abstract] ( 11 ) [HTML 1KB] [ PDF 0KB] ( 0 )
693 The Existence and Application of Strongly Idempotent Self-orthogonal Row Latin Magic Arrays
Yu-fang ZHANG, Jing-yuan CHEN, Dian-hua WU, Han-tao ZHANG
2018 Vol. 34 (4): 693-702 [Abstract] ( 16 ) [HTML 1KB] [ PDF 0KB] ( 0 )
703 A Classification of Spectrum-determined Circulant Digraphs
Zheng-xin QIN, Ji-xiang MENG, Qiong-xiang HUANG
2018 Vol. 34 (4): 703-709 [Abstract] ( 7 ) [HTML 1KB] [ PDF 0KB] ( 0 )
710 On the Strong n-partite Tournaments with Exactly Two Cycles of Length n-1
Qiao-ping GUO, Yu-bao GUO, Sheng-jia LI, Chun-fang LI
2018 Vol. 34 (4): 710-717 [Abstract] ( 7 ) [HTML 1KB] [ PDF 0KB] ( 0 )
718 Study for Prognosis and Survival Rate of Ovarian Cancer
Han-jun YU, Zhao-nan LI, Wei ZHU, Xiang-zhong FANG
2018 Vol. 34 (4): 718-729 [Abstract] ( 3 ) [HTML 1KB] [ PDF 0KB] ( 0 )
730 Composite Quantile Regression Estimation for Left Censored Response Longitudinal Data
Li-qun XIAO, Zhan-feng WANG, Yao-hua WU
2018 Vol. 34 (4): 730-741 [Abstract] ( 5 ) [HTML 1KB] [ PDF 0KB] ( 0 )
742 Matrix Image Method for Ranking Nonregular Fractional Factorial Designs
Xue-ping CHEN, Jin-guan LIN, Xuan-qing CHEN, Xiao-di WANG
2018 Vol. 34 (4): 742-751 [Abstract] ( 10 ) [HTML 1KB] [ PDF 0KB] ( 0 )
752 A Lower Bound for the Algebraic Connectivity of a Graph in Terms of the Domination Number
Yi-Zheng FAN, Ying-Ying TAN
2018 Vol. 34 (4): 752-760 [Abstract] ( 4 ) [HTML 1KB] [ PDF 0KB] ( 0 )
761 Free Boundary Value Problem for the Cylindrically Symmetric Compressible Navier-Stokes Equations with a Constant Exterior Pressure
Ru-xu LIAN, Jun-li WANG
2018 Vol. 34 (4): 761-774 [Abstract] ( 9 ) [HTML 1KB] [ PDF 0KB] ( 0 )
775 A Neighborhood Union Condition for Fractional ID-[a, b]-factor-critical Graphs
Yuan YUAN, Rong-Xia HAO
2018 Vol. 34 (4): 775-781 [Abstract] ( 12 ) [HTML 1KB] [ PDF 0KB] ( 0 )
782 Partial Cubes and Archimedean Tilings
Yun-jing PAN, Ming-fang XIE, Fu-ji ZHANG
2018 Vol. 34 (4): 782-791 [Abstract] ( 2 ) [HTML 1KB] [ PDF 0KB] ( 0 )
792 Exponential Decay in Time of Density of One-dimensional Quantum Navier-Stokes Equations
Jian-wei DONG, Guang-pu LOU, Jun-hui ZHU, Yong YANG
2018 Vol. 34 (4): 792-797 [Abstract] ( 14 ) [HTML 1KB] [ PDF 0KB] ( 0 )
798 Improved Upper Bound for Generalized Acyclic Chromatic Number of Graphs
Jian-sheng CAI, Xu-ding ZHU
2018 Vol. 34 (4): 798-800 [Abstract] ( 4 ) [HTML 1KB] [ PDF 0KB] ( 0 )
801 Total[1,2]-domination in Graphs
Xue-zheng LV, Baoyindureng WU
2018 Vol. 34 (4): 801-812 [Abstract] ( 4 ) [HTML 1KB] [ PDF 0KB] ( 0 )
813 Stable and Total Fenchel Duality for Composed Convex Optimization Problems
Dong-hui FANG, Xian-yun WANG
2018 Vol. 34 (4): 813-827 [Abstract] ( 6 ) [HTML 1KB] [ PDF 0KB] ( 0 )
828 Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations
Ya-bing WEI, Yan-min ZHAO, Zheng-guang SHI, Fen-ling WANG, Yi-fa TANG
2018 Vol. 34 (4): 828-841 [Abstract] ( 7 ) [HTML 1KB] [ PDF 0KB] ( 0 )
842 Maximum Cliques of Hypergraphs and Polynomial Optimization
Yan-ming CHANG, Yue-jian PENG
2018 Vol. 34 (4): 842-855 [Abstract] ( 5 ) [HTML 1KB] [ PDF 0KB] ( 0 )
856 Upper Semicontinuity of Parametric Lexicographic Vector Equilibrium Problems
Zhi-miao FANG, Sheng-jie LI
2018 Vol. 34 (4): 856-862 [Abstract] ( 14 ) [HTML 1KB] [ PDF 0KB] ( 0 )
863 Multiple Ergodicity For Reversible Markov Chains
Yuan LIU
2018 Vol. 34 (4): 863-868 [Abstract] ( 12 ) [HTML 1KB] [ PDF 0KB] ( 0 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9